# SDR AALA202101259016

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 77,821 hours, 9,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND EMERGENCY POWER SUPPLY AT L1 DOOR OUT OF SERVICE.  REMOVED AND REPLACED POWER SUPPLY PACK AT L1 DOOR AND NOW EMERGENCY LIGHTS WORK OK, PER AMM 33-51-06.
